is it normal to sweat lots and feel sick and giddy and weak with hypothyroidism?

I have been on 50mg levothyroxine since24 april, and today I felt the worst I have felt for ages,I shook and was sweating and felt sick and giddy, and no I haven't got flu. This underlying feeling has been with me since i started taking levo but it just built up to its worst today. I feel if i call the doctor they are just going to say, well you have a blood test on Friday, and as i have asked to see a specialist , they seem to think that's a cop out and they don't have to treat me any more, as i told the doctor i was going to the loo every half hour through the night and all she said was well tell the specialist when you get an appointment!!

Last edited by

5 Replies

  • What were your blood tests showing when you were put on levothyroxine? Which brand of levo are you taking and what dose?

  • hello crimple

    well its actavis levothyroxine 50 mg

    and when put on it tsh level says abnormal.consistaant with primary hypothyroidism 15.26mu/l 0.35-5.00

    then it says serum free t4 level no action,

    then it says full blood action,,

    am none the wiser?



  • It can take about 6 to 8 weeks for thyroid hormone to build up and so this kind of sounds like you might be on too much hormone now. Blood test results would definitely help.

  • hello dellie_42

    im having a blood test on Friday.

    im fed up with this i just wish i knew what made this blessed gland misbehave,,,in the first place.



  • Be interesting to see where your TSH is now as 15.6 is very high. My highest, that I know of was 6.2 and now is below 1 on 100mcg. I asked about the brand because Mercury pharma caused me and many others on here lots of problems. I am on Actavis and it seems to suit me. Hope you soon begin to feel better you will get lots of help on here. Saved me from NHS ignorance!

You may also like...